# SDR ASAA2019032628789

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,605 hours, 7,099 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ON CONT CAB ZONE TEMP ON RECALL, RESETS WHEN MASTER CAUTION RESET PRESSED. GROUNDED - YES. ACCOMPLISHED INITIAL EVALUATION FOR FIM 21-62 TASK 842- CONTROL CABIN ZONE TEMP LIGHT ON AND STAYS OFF AFTER RESET. SYSTEM OPERATED NORMAL- NO ZONE TEMP LIGHT ILLUMINATION. ALSO ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE FIM 21-62 TASK 801 WITH NO FAULTS. ETOPS GROUND VERIFICATION TEST PASS.
